Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Is there any bad effect of daily masturbation ?

sir i m 22 years old i do masturbate daily.. may i know its harm effect on my body and is it effect on face glow?
Asked On : Sun, 28 Aug 2011
Answers:  2 Views:  1060
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
mastrubation does not affect your health energy or face glow in any manner. The problem may come only when you get too obssessed with the habit and want to involve in it frequently whweever you get free time and space. This condition may affect your ability to concentrate and function effectively. Not necessary that you should quit but try keep the habit under control

Clinical Psychologist
Answered: Sun, 28 Aug 2011
General & Family Physician Dr. Pragnesh Vachharajani's  Response
hi,thanks for query.Masturbation can not have any bad effect on your health and it has nothing do with your facial glow.Everything in moderation is good .Please remove fear and guilt from your mind about the act.Most of the boys in your age does it.
wishing you good health.
Answered: Sun, 28 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor